Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 94, NWS Melbourne, FL

July 3, 2008Lake County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 3, 2008, 5:53 PM EDT for Lake County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2008, 5:53 PM EDT (21:53 UTC)
Expired
Jul 3, 2008, 6:28 PM EDT
In force
35 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Lake County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2008-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2008-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
921 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 032153
SVRMLB
FLC069-032245-
/O.NEW.KMLB.SV.W.0094.080703T2153Z-080703T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
553 PM EDT THU JUL 3 2008

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LAKE COUNTY IN FLORIDA.

* UNTIL 645 PM EDT

* AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CASSIA...AND MOVING SOUTHWEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  PAISLEY AND MOUNT PLYMOUTH

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2900 8167 2906 8143 2901 8137 2899 8137
      2898 8135 2895 8134 2890 8134 2887 8136
      2878 8157 2878 8161
TIME...MOT...LOC 2153Z 065DEG 5KT 2895 8143

$$

52
1 follow-up statement
000 
WWUS52 KMLB 032228
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
628 PM EDT THU JUL 3 2008

FLC069-032238-
/O.CAN.KMLB.SV.W.0094.000000T0000Z-080703T2245Z/
LAKE FL-
628 PM EDT THU JUL 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAKE COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF
PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS
BEEN CANCELLED. HOWEVER...HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES
WILL CONTINUE TO BE POSSIBLE.

LAT...LON 2900 8167 2906 8143 2901 8137 2899 8137
      2898 8135 2895 8134 2890 8134 2887 8136
      2878 8157 2878 8161
TIME...MOT...LOC 2228Z 065DEG 5KT 2893 8148

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:19 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jul 3, 2:19 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
219 PM EDT THU JUL 3 2008

.DISCUSSION...
CURRENTLY-TONIGHT...SEA BREEZE CONVECTION ALONG THE COAST FROM
CAPE CANAVERAL SOUTHWARD WILL PROPAGATE INLAND THROUGH LATE
AFTERNOON AND EARLY EVENING. NORTHERN SECTIONS HAVE HAD A LOT OF
DEBRIS CLOUDS AND ALSO NOTED SOME INTERIOR DEW POINTS IN THE MID
60S AGAIN...WHICH HAS DELAYED THE ONSET OF DEEP CONVECTION THERE.
EXPECT THIS DEBRIS CLOUDS TO THIN OUT AS THE UPSTREAM PARENT
CONVECTION HAS DIED OUT...SO OUTFLOW BOUNDARIES SHOULD TRIGGER
SCATTERED STORMS ACROSS THE NORTH FROM LATE AFTERNOON THROUGH
EARLY EVENING. HAVE GONE WITH A BROAD BRUSH 30 PERCENT POP TONIGHT
BUT MUCH OF THE INTERIOR WILL HAVE HIGHER POPS THAN THAT BEFORE
00Z.

FRI-SUN...BROAD UPPER TROUGHING ACROSS THE EASTERN THIRD OF THE
NATION AND THE RIDGE AXIS OF SURFACE HIGH PRESSURE EXTENDING ACROSS
NORTH FLORIDA WILL REMAIN THE PRIMARY WEATHER FEATURES THROUGH THE
WEEKEND. MID AND UPPER LEVEL DEBRIS CLOUDS FROM GULF OF MEXICO
STORMS SHOULD KEEP CLOUD COVER OVER THE PENINSULA IN THE
CONSIDERABLE TO MOSTLY CLOUDY CATEGORY WHICH WOULD TEND TO SLOW DOWN
THE DAYTIME HEATING AND DELAYING ONSET OF THE AFTERNOON CONVECTION.
MODERATE EASTERLY FLOW REGIME WILL QUICKLY PUSH SHOWERS AND STORMS
FROM THE COAST INLAND EACH DAY. MODELS APPEAR TO HAVE DRIED OUT THE
ATMOSPHERE A LITTLE WITH A DECREASE FROM THE LIKELY/60S/ ON FRIDAY
TO SCATTERED/40-50/ FOR THE REST OF THE 4TH OF JULY WEEKEND.

PREVIOUS EXTENDED...

MON-THU...LAYER RIDGING BEGINS TO RE-ASSERT ACROSS THE EAST IN
THE WAKE OF DEPARTING UPR WAVE NORTH OF THE STATE. THE ATLC RIDGE
BEGINS TO ESTABLISH NORTH OF THE AREA AND THE DEVELOPMENT OF
ONSHORE FLOW THROUGH A DEEPER LAYER WILL CREATE LESS CHC OF PRECIP
@ THE COAST...ESPECIALLY OVER SRN SECTIONS. AND A COASTAL/INLAND
DIURNAL REGIME WL FOCUS POPS INLAND EARLY THROUGH MIDWEEK. SFC
RIDGE LOOKS TO CONTINUE LIFTING TOWARD THE CAROLINAS LATE NEXT
WEEK WHICH WL OPEN UP EASTERLIES UNDERNEATH RIDGE SOMEWHAT LATE
IN THE WEEK. NO LESS THAN SCT SHRA/TSRA COVERAGE EACH PERIOD AT
ANY RATE.
&&

.AVIATION...THINNING DEBRIS CLOUDS WILL ALLOW FOR DESTABILIZATION
AT THE INTERIOR TAF SITES WHILE THE EAST COAST CONVECTION
PROPAGATES A BOUNDARY INLAND. THIS WILL ALLOW FOR SCATTERED STORMS
ACROSS THE INTERIOR FROM LATE AFTERNOON THROUGH EARLY EVENING.
NORTHERN/WESTERN SITES SHOULD SEE THE LATEST DEVELOPMENT.
CONVECTION SHOULD DIE DOWN A FEW HOURS AFTER SUNSET.

&&

.MARINE...ISOLATED LIGHTNING STORMS ARE EXPECTED TONIGHT AS
CONVECTION SHOULD DEVELOP ON CLOUD BOUNDARIES. THE MAIN CONCERNS
WILL BE LIGHTNING STRIKES AND GUST FRONT WINDS AROUND 30 KNOTS.

FRI-TUE...LIGHT-MODERATE SOUTHEAST FLOW WILL PRODUCE GENERALLY
GOOD BOATING CONDITIONS FOR THE LONG WEEKEND AND INTO NEXT WEEK.
WINDS 15 KNOTS OR LESS WITH SEAS 2 TO 3 FEET OUT TO 20 MILES AND 3
TO 4 FEET BEYOND 20 MILES. MAIN CONCERN WILL BE AFTERNOON/EVENING
LIGHTNING STORMS OVER THE COASTAL COUNTIES DRIFTING BACK OVER THE
INTRACOASTAL AND NEARSHORE ATLANTIC WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  70  87  70  88 /  30  60  30  40
MCO  72  90  72  91 /  30  60  30  40
MLB  71  87  71  89 /  30  60  30  50
VRB  72  89  70  89 /  30  60  30  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

FORECAST...LASCODY/WIMMER
RADAR...GLITTO
Hazardous weather outlook, Jul 3, 11:12 AM EDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1112 AM EDT THU JUL 3 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-032000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1112 AM EDT THU JUL 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THE ATMOSPHERE WAS A LITTLE MORE MOIST THAN YESTERDAY...BUT A
CONSIDERABLE AMOUNT OF HIGH LEVEL CLOUDINESS CONTINUED TO STREAM
ACROSS THE AREA...ESPECIALLY NORTHERN SECTIONS.  THIS WILL DELAY
DAYTIME HEATING A LITTLE...BUT STORMS ARE STILL EXPECTED TO FORM
EARLY THIS AFTERNOON ALONG THE EAST COAST SEA BREEZE...MAINLY SOUTH
OF CAPE CANAVERAL.  STORMS WILL MOVE SLOWLY BUT THERE SHOULD
GENERALLY BE A NORTHWESTWARD PROPAGATION TOWARDS THE INTERIOR OF THE
PENINSULA.  NUMEROUS BOUNDARY INTERACTIONS WILL LEAD TO SCATTERED TO
NUMEROUS STORMS BY MID TO LATE AFTERNOON ACROSS THE INTERIOR...AND
POSSIBLY LINGER INTO THE EARLY EVENING ONCE AGAIN ACROSS NORTHERN
SECTIONS.

THE PRIMARY HAZARD WILL BE FREQUENT LIGHTNING STRIKES...BUT STRONG
WIND GUSTS OF 40 TO 50 MPH...LOCALLY HEAVY RAIN AND HAIL ARE ALSO
POSSIBLE. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS
AND HAIL. MOVE INDOORS IF STORMS APPROACH YOUR AREA.

...FLOOD IMPACT...
STORM MOTION WILL BE SLOW AND ERRATIC AGAIN THIS AFTERNOON...SO
SEVERAL STORMS ARE EXPECTED TO PRODUCE HEAVY DOWNPOURS OF 2 TO 4
INCHES IN A SHORT PERIOD OF TIME.  THIS WOULD LEAD TO TEMPORARY
PONDING OF WATER ON ROADWAYS AND OTHER POORLY DRAINED LOCATIONS...
ESPECIALLY IN AREAS THAT HAVE RECENTLY RECEIVED HEAVY RAINFALL
AMOUNTS.

...MARINE THUNDERSTORM GUST IMPACT...
ISOLATED STORMS WILL DRIFT NORTHWARD OVER THE OFFSHORE WATERS
THROUGH LATE MORNING...THEN THE FOCUS FOR STORMS WILL SHIFT TO
THE EAST COAST SEA BREEZE. A FEW OF THESE STORMS MAY INITIALLY
AFFECT THE INTRACOASTAL WATERS...MAINLY SOUTH OF CAPE CANAVERAL.
THE PRIMARY HAZARDS WILL BE WIND GUSTS TO AROUND 35 KNOTS AND
FREQUENT LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED TO NUMEROUS LIGHTNING STORMS ARE EXPECTED TO DEVELOP
EACH AFTERNOON WITH COVERAGE TRANSITIONING TOWARD THE INTERIOR BY
THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

LASCODY

In the hours before

Special weather statement, Jul 3, 2:21 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
221 PM EDT THU JUL 3 2008

FLZ059-031900-
ST. LUCIE-
221 PM EDT THU JUL 3 2008

...STRONG THUNDERSTORMS AFFECTING ST. LUCIE COUNTY...

AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM NEAR FORT PIERCE...MOVING SOUTHEAST AT 4 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE INDIAN RIVER
ESTATES...WHITE CITY...AND FORT PIERCE SOUTH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS. PEA SIZE HAIL HAS BEEN REPORTED WITH
THIS STORM IN THE FORT PIERCE AREA.

52
Local storm report, Jul 3, 2:26 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
226 PM EDT THU JUL 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             3 WSW FORT PIERCE SOUTH 27.42N 80.37W
07/03/2008  E0.25 INCH       ST. LUCIE          FL   TRAINED SPOTTER

&&

DLJ
Special weather statement, Jul 3, 2:28 PM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
228 PM EDT THU JUL 3 2008

FLZ053-031915-
OSCEOLA-
228 PM EDT THU JUL 3 2008

...STRONG THUNDERSTORMS AFFECTING NORTHEASTERN OSCEOLA COUNTY...

AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 8 MILES EAST OF HOLOPAW...MOVING WEST AT 5 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE HARMONY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

52
Special weather statement, Jul 3, 3:39 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
339 PM EDT THU JUL 3 2008

FLZ053-032015-
OSCEOLA-
339 PM EDT THU JUL 3 2008

...STRONG THUNDERSTORMS AFFECTING WESTERN OSCEOLA COUNTY...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 6 MILES SOUTHWEST OF LAKE MARIAN NEAR STATE ROAD 60...
BUILDING TO THE SOUTH AT 5 TO 10 MPH. OTHER STORMS REACHING SOUTH OF
HARMONY AND ACROSS THE FLORIDA TURNPIKE TO AROUND LAKE KISSIMMEE MAY
ALSO STRENGTHEN.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

52
Special weather statement, Jul 3, 4:24 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
424 PM EDT THU JUL 3 2008

FLZ058-032115-
OKEECHOBEE-
424 PM EDT THU JUL 3 2008

...STRONG THUNDERSTORMS AFFECTING OKEECHOBEE COUNTY...

AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 7 MILES SOUTHEAST OF BASINGER...MOVING NORTHEAST AT 6
MPH. ADDITIONAL STORMS MAY STRENTHEN OVER OKEECHOBEE COUNTY AS
NUMEROUS BOUNDARIES INTERACT.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

52
Special weather statement, Jul 3, 5:10 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
510 PM EDT THU JUL 3 2008

FLZ041-044>046-144-032215-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN
LAKE COUNTY-
510 PM EDT THU JUL 3 2008

...THUNDERSTORMS DEVELOPING...SOME WILL BE STRONG...POSSIBLY
SEVERE...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER DE LAND...MOVEMENT WAS NEARLY STATIONARY.
ADDITIONAL STORMS WILL DEVELOP OVER INTERIOR VOLUSIA...SEMINOLE...
LAKE AND WESTERN ORANGE COUNTIES THROUGH 7 PM.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 3:17 PM EDTAreal Flood AdvisoryMLBIndian River, Saint Lucie88 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.